Pacific Journal of Mathematics

On a theorem of S. Bernstein

N. C. Ankeny and T. J. Rivlin

Article information

Pacific J. Math., Volume 5, Suppl. 2 (1955), 849-852.

First available in Project Euclid: 20 February 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 30.0X


Ankeny, N. C.; Rivlin, T. J. On a theorem of S. Bernstein. Pacific J. Math. 5 (1955), no. 2, 849--852.

Export citation


  • [1] N. deBruijn, inequalites concerning polynomials in the complex domain, Nederl. Akad. Wetensch. Proc. Ser. A, 50 (1947), 3-10.
  • [2] P. D. Lax, Proof of a conjecture of P. Erdos on the derivative of a polynomial, Bull. Amer. Math. Soc, 50 (1944), 509.
  • [3] M. Marden, The geometry of the zeros, Math. Surveys, 3, Amer. Math. Soc, New- York, 1949.
  • [4] G. Plya and G. Szeg, Aufgaben und Lehrsdtzeaus der Analysis,New York, 1945, vol. I, p. 137, Problem 269.